[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.129.152. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Correspondence
January 1998

Methazolamide-Induced Stevens-Johnson Syndrome: A Warning!—Reply

Arch Ophthalmol. 1998;116(1):117. doi:

In reply

Thank you for your letter describing another Japanese woman with methazolamide-induced SJS. We noticed that the first signs of itching and swelling developed in your patient within a few days after the administration of methazolamide. In all of our patients, the first signs of the syndrome appeared approximately 2 weeks after the administration of methazolamide. There might be a difference in haplotype between your patient and our patients. It would be interesting to know the HLA type in your patient. There is no report of SJS induced by acetazolamide in Japan, as mentioned in our article.1 There were only the cases of SJS induced by methazolamide.

First Page Preview View Large
First page PDF preview
First page PDF preview
×